MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG SELOX JT 45; PACING LEAD

BIOTRONIK SE & CO. KG SELOX JT 45; PACING LEAD
Model Number 346369
Medical Device Problem Codes Failure to Capture (1081); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
This lead was explanted due to loss of capture due to dislodgement following fall.Should additional information be received, this file will be updated.
 
Additional Manufacturer Narrative
Combination product: yes.Upon receipt, the lead under complaint was found cut into 3 segments.The distal fragment including the lead tip was not returned.The returned lead fragments were analyzed.The inspection revealed that the insulation was, apart from the present cut, free of breaches.Further analysis of the returned lead fragments did not reveal any irregularity that might have contributed to the reported clinical observations.Prior to the analysis of the device, the quality documents accompanying the manufacturing process for this device were re-investigated.All production steps were performed accordingly, and in particular the final acceptance test proved the device functions to be as specified.In conclusion, the analysis did not reveal any sign of a material or manufacturing problem.

Brand Name
SELOX JT 45
Common Device Name
PACING LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key19726638
Report Number1028232-2024-03706
Device Sequence Number8290976
Product Code NVN
UDI-Device Identifier04035479077877
UDI-Public(01)04035479077877(17)180630
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P950037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2018
Device Model Number346369
Device Catalogue Number346369
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/17/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2024
Supplement Date Received by Manufacturer11/01/2024
Initial Report FDA Received Date07/11/2024
Supplement Report FDA Received Date11/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age79 YR
Patient SexMale